# SDR DL72S992304

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N539DA
- Make and model: Boeing 727232
- Aircraft serial: 22385
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 772.45
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MV2 CORROSION VISIT NRC 202, CORROSION 3 PLACES AT BODY FAIRING SUPPORT FRAME I/B SIDE AND FWD SIDE SURROUNDING RT SECONDARY HEAT EXCHANGER.  REPAIRED PER M/M 53-30-1 FIG 804, PG 807-808.
